Translator Disclaimer
January 2018 On Soft Supra Compactness in Supra Soft Topological Spaces
A. M. Abd El-latif
Tbilisi Math. J. 11(1): 169-178 (January 2018). DOI: 10.32513/tbilisi/1524276038

Abstract

In this paper we introduce anew form of soft supra compact spaces namely, soft supra compact spaces, soft supra closed spaces, soft supra lindelof spaces and soft supra generalized compactness. Furthermore, we study its several properties and characterizations in detail. Also, the invariance of these kinds of soft supra compact spaces under some types of soft mapping and their hereditary properties are also investigated.

Citation

Download Citation

A. M. Abd El-latif. "On Soft Supra Compactness in Supra Soft Topological Spaces." Tbilisi Math. J. 11 (1) 169 - 178, January 2018. https://doi.org/10.32513/tbilisi/1524276038

Information

Received: 10 April 2017; Accepted: 10 January 2018; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 07172259
MathSciNet: MR3954178
Digital Object Identifier: 10.32513/tbilisi/1524276038

Subjects:
Primary: 54A05
Secondary: 06D72, 54A40, 54D20

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top